Ring oxygenated indole glucosinolates of brassica species

A - Papers appearing in refereed journals

Hanley, A. B., Belton, P. S., Fenwick, G. R. and Janes, N. F. 1985. Ring oxygenated indole glucosinolates of brassica species. Phytochemistry. 24 (3), pp. 598-600. https://doi.org/10.1016/s0031-9422(00)80776-1

AuthorsHanley, A. B., Belton, P. S., Fenwick, G. R. and Janes, N. F.
Year of Publication1985
JournalPhytochemistry
Journal citation24 (3), pp. 598-600
Digital Object Identifier (DOI)https://doi.org/10.1016/s0031-9422(00)80776-1
Open accessPublished as non-open access
ISSN00319422

Permalink - https://repository.rothamsted.ac.uk/item/8vyy0/ring-oxygenated-indole-glucosinolates-of-brassica-species

17 total views
0 total downloads
0 views this month
0 downloads this month